# SDR SWAA970190

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT GALLEY DOOR OUTER SKIN CRACKED AT LOWER HINGE CUTOUT, UPPER OUTER EDGE.  REPAIRED PER BOEING SRM.
